# SDR CALA2024072500282

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 27,783 hours, 10,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Seat 4b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDT INSPECTION REQUIRED,  FWD ISLE SEAT MOUNTED EMERGENCY LIGHT INOP AT SEAT 4B R/R EMERGENCY LIGHT ASSY IAW AMM-33-51-11-960-802. VERIFIED PROPER LIGHT, LENS COLOR, AND OPERATIONAL CHECK REF. GMM 09-10-05
